Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A proof of a conjecture of Erdös


Authors: Richard B. Crittenden and C. L. Vanden Eynden
Journal: Bull. Amer. Math. Soc. 75 (1969), 1326-1329
DOI: https://doi.org/10.1090/S0002-9904-1969-12415-8
MathSciNet review: 0249351
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös, Extremal problems in number theory, Mat. Lapok 13 (1962), 228-255. MR 195822
  • 2. P. Erdös, Problems 29 and 30, Proc. No. Th. Conference, Boulder, Colorado, 1963, p. 96.
  • 3. P. Erdös, Extremal problems in number theory, Proc. Sympos. Pure Math., vol 8 Amer. Math. Soc., Providence, R. I., 1965, p. 183. MR 174539
  • 4. J. Selfridge, On congruences covering consecutive integers, Acta Arith. (to appear).
  • 5. S. K. Stein, Unions of arithmetic sequences, Math. Ann. 134 (1958), 289-294. MR 93493


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12415-8

American Mathematical Society